Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Blood test reported uric acid 7.3 and platelet aggregation reported hyper-aggregation. Prescribed allopurionol and valsartan. Remedy?

Hallo doctor,
iam 60 years lived in Germany already 4 Years

my question is refer to the result of my blood check up. and found my urid acid 7,3. and total cholesterol is 226
trombosit ADP 1.0 uM 67.80 ADP 2.0 uM 77.81 in leukosit monosit 8.7. cholesterol LDL 140 / HDL 71
Platelet Aggregation report : Hyperaggregation..
could you advice me what I have to do.. i have already a years taking 1 / day. Allopurinol.. for urid accid. for high blood pressure also 1/day Valsartan 80mg/12,5mg ..

your respond by return highly appreciate..

Best regards
W..Vissers Boller.
email ; YYYY@YYYY
Asked On : Wed, 10 Apr 2013
Answers:  2 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

wellcome mr Boller

well before replying to your query i have few question as how long you hv been hypertensive? Diabetes status r previous cardiac event and joint pain and deformity and your current renal status( serum BUN, creatinine clearance)?

well for the allopurinol dosing you should consult to your doc, as you may need to increase the dose of allopurinol as the initial dose is usually 300mg PO daily. daily doses can be increased by 100mg every 2 to 4 week to achieve the minimum maintenence dosage that will keep the uric acid level below 6mg/dl,( and care must be taken in renal and hepatic impairement in dose adjusment of allopurinol)

for the hyperaggregation you also need to start with the platelet aggregation inhibitor agent like aspirin , clopidogrel, abciximab . .etc but with proper assesment so consult ur doc and get help as you need proper multi disciplinary assesment. hope that it would be helpful.



Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Omer's  Response

you are a patient of gout / mild hpercholesterimia/ newly diagnosed hypercoagulable state

co valsartan has thiazide in it ..a diuretic that itself causes gout take simple valsartan

next you have high cholestrol ...60 years age ..+hypercoaglable state ,,....that requires u have to get blood thinners.........and get thorough check up for hypercoagulable state can be multiple myeloma or any thing .....u have to go to internal medical specialist ...and then will move ahead

i hope it helps a bit

take care
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor